Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zach624

Red Eye Problem Post Accutane

Recommended Posts

Well i took accutane for 3 and a half months and the i stopped taking it becasue my eyes where extremly dry, Now a month and a half after stopping my eyes are still slightly dry but still very red it actually seems like the redness has gotton worse. Ive been to the eye doctor he gave me some drops that do nothing, when I use redness drops the redness goes away for a little while but it always comes back.

What else can i do at this point i feel like my eyes are going to continue to get worse and theres nothing i can really do about it. I thought by now that the side effects wouldve worne off but they havent, i still have dry lips, dry skin, dandruff, everything. maybe the accutane just hasent wore off yet, im not sure but im seriously regretting taking this medicine.

Link to comment
Share on other sites

What type of drops did your eye doc give you? Did he check the glands in your eyes or for Blepharitis? You try biotin, Hyaluronic Acid Accutane is known to deplete theese. I also take a supplement with bilberry w/lutein &zeaxanthin. If you think you may have blepharitis then try also warm compress and sterile lid foam or I think people have used Johnson & Johnson for thier blepharitis.

Did your eye doc also make sure you didn't have infection?

Link to comment
Share on other sites

My Doctor checked everything, he said my vision is completly fine i just have Dry eyes thats all. So he gave me some otc eye drops and i tried alll of them and they did nothing. The only bit of hope i have left is that since i was only on it for 3 and a half months that maybe my eyes can still heal from it within a few months. Im going to start taking Omega-3 Supplements and see if maybe that helps.

Ill keep this thread updated as I try different options.

Anyone else out there have a Red/Dry eye problem, if so what did you do to solve the problem ?

Link to comment
Share on other sites

Hi zach624,

I am on accutane for 2 months. 30 mg and 20 mg. I am suffering incredibly dry eyes. After reading your posts I am hoping against hope that it recovers.

I too have been prescribed OTC eye drops. The Optal just states that it would get alright post the therapy. Not sure now that I want to go ahead if it is going to cause such disasterous side effects.

How are your eyes doing now? Post a few more months.. I hope you doing better.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×